×

zbMATH — the first resource for mathematics

The nonlinear complementarity problem with applications. II. (English) Zbl 0169.51302

PDF BibTeX Cite
Full Text: DOI
References:
[1] Karamardian, S.,The Nonlinear Complementarity Problem with Applications, Part 1, Journal of Optimization Theory and Applications, Vol. 4, No. 2, 1969. · Zbl 0169.51302
[2] Dantzig, G. B., Eisenberg, E., andCottle, R. W.,Symmetric Dual Nonlinear Programs, University of California at Berkeley, Operations Research Center, Report No. 30 IER 172-35, 1962. · Zbl 0136.14001
[3] Cottle, R. W.,Nonlinear Programs with Positively Bounded Jacobians, SIAM Journal on Applied Mathematics, Vol. 14, No. 1, 1966. · Zbl 0158.18903
[4] Wolfe, P.,A Duality Theorem for Nonlinear Programming, Quarterly of Applied Mathematics, Vol. 19, No. 3, 1962. · Zbl 0111.17205
[5] Kortanek, K., andJeroslow, R.,A Note on Some Classical Methods in Constrained Optimization and Positively Bounded Jacobian, Operations Research, Vol. 19, No. 5, 1967. · Zbl 0149.38005
[6] Cottle, R. W.,Comments on the Note by Kortanek and Jeroslow, Operations Research, Vol. 19, No. 5, 1967.
[7] Sion, M.,On General Minimax Theorems, Pacific Journal of Mathematics, Vol. 8, No. 1, 1958. · Zbl 0163.38203
[8] Kuhn, H. W., andTucker, A. W.,Nonlinear Programming, Proceedings of the Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, Berkeley, California, 1951.
[9] Nash, J. F.,Equilibrium Points in n-Person Games, Proceedings of the National Academy of Sciences, Vol. 36, No. 1, 1950. · Zbl 0036.01104
[10] Arrow, K. J., andDebreu, G.,Existence of an Equilibrium for a Competitive Economy, Econometrica, Vol. 22, No. 3, 1954. · Zbl 0055.38007
[11] McKenzie, L. W.,On the Existence of General Equilibrium for a Competitive Market, Econometrica, Vol. 27, No. 1, 1959. · Zbl 0095.34302
[12] Rosen, J. B.,Existence and Uniqueness of Equilibrium Points for Concave n-Person Games, Econometrica, Vol. 22, No. 3, 1965. · Zbl 0142.17603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.